+ Site Statistics
References:
54,258,434
Abstracts:
29,560,870
PMIDs:
28,072,757
+ Search Articles
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ PDF Full Text
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Translate
+ Recently Requested

Reversible Pulmonary Arterial Hypertension Associated with Dasatinib for Chronic Myeloid Leukemia



Reversible Pulmonary Arterial Hypertension Associated with Dasatinib for Chronic Myeloid Leukemia



Cancer Research and Treatment 47(4): 937-942



We describe two cases of pulmonary arterial hypertension (PAH) that occurred under dasatinib treatment and were resolved after dasatinib discontinuation. Two patients with chronic phase chronic myeloid leukemia (CML) were switched to dasatinib therapy because of hematological progress while receiving imatinib. These patients had New York Heart Association (NYHA) functional class II dyspnea with elevated right ventricular systolic pressure (RVSP), which progressed under dasatinib treatment. After dasatinib treatment was discontinued, subjective symptoms were improved to NYHA functional class I and the follow-up transthoracic Doppler echocardiography showed improved RVSP. Treatment with an alternate tyrosine kinase inhibitor was initiated and had been continued without development of dyspnea or elevation of RVSP. This report suggests that dasatinib can cause the reversible PAH, therefore, routine cardiopulmonary evaluation before and during treatment with dasatinib may be needed in CML patients with clinical manifestations.

(PDF emailed within 1 workday: $29.90)

Accession: 058768274

Download citation: RISBibTeXText

PMID: 25648097


Related references

Fully reversible pulmonary arterial hypertension associated with dasatinib treatment for chronic myeloid leukaemia. European Respiratory Journal 38(1): 218-220, 2012

Reversible severe pulmonary hypertension secondary to dasatinib in a patient with chronic myeloid leukemia. Leukemia Research 33(6): 861-864, 2008

Reversible pulmonary hypertension as a consequence of dasatinib treatment in a patient with chronic myeloid leukemia and scleroderma. Polski Merkuriusz Lekarski 34(204): 342-344, 2013

Reversible pulmonary arterial hypertension likely related to long-term, low-dose dasatinib treatment for chronic myeloid leukaemia. Leukemia Research 36(1): E4-E6, 2012

Pulmonary arterial hypertension caused by treatment with dasatinib for chronic myeloid leukemia -critical alert-. Internal Medicine 51(17): 2337-2340, 2013

Reversible pulmonary arterial hypertension related to dasatinib in the treatment for chronic myelogenous leukemia: a case report and literature review. Zhonghua Xue Ye Xue Za Zhi 35(7): 581-586, 2015

Chronic myeloid leukemia complicated by pulmonary hypertension during dasatinib therapy: a single-center retrospective study. Japanese Journal of Clinical Hematology 58(11): 2213-2218, 2018

Development of pulmonary arterial hypertension during oral dasatinib therapy for chronic myelogenous leukemia. Japanese Journal of Clinical Hematology 57(8): 999-1003, 2017

Mixed connective tissue disease with pulmonary hypertension developing in a chronic myeloid leukemia patient on dasatinib treatment. Japanese Journal of Clinical Hematology 59(2): 174-177, 2018

Reversible lymph node follicular hyperplasia associated with dasatinib treatment of chronic myeloid leukemia in chronic phase. Blood 122(17): 3082-3084, 2013

Reversible dasatinib-related pulmonary arterial hypertension in a CML patient. Japanese Journal of Clinical Hematology 57(5): 618-623, 2016

Dasatinib-associated reversible demyelinating peripheral polyneuropathy in a case of chronic myeloid leukemia. International Journal of Hematology 107(3): 373-377, 2017

Reversible skin and hair depigmentation during chemotherapy with dasatinib for chronic myeloid leukemia. Journal of Dermatology 43(1): 106-107, 2017

Reversible dasatinib-related pulmonary arterial hypertension diagnosed by noninvasive echocardiography. Kaohsiung Journal of Medical Sciences 31(3): 165-166, 2015

Repeated partially reversible pulmonary arterial hypertension related to dasatinib: a case report and literature review. Zhonghua Jie He He Hu Xi Za Zhi 39(2): 83-87, 2016